Transactions of the American Mathematical Society. Volume 352, Number 11, 2000

Contents of Volume 352, Number 11 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge The isoperimetric problem on surfaces of revolution of decreasing Gauss curvature...

詳細記述

保存先:
書誌詳細
第一著者: American Mathematical Society
フォーマット: 論文
言語:English
English
出版事項: American Mathematical Society 2009
主題:
オンライン・アクセス:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/540
タグ: タグ追加
タグなし, このレコードへの初めてのタグを付けませんか!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt
このレコードへの初めてのコメントを付けませんか!
この操作にはログインが必要です